Certain Subclasses of Multivalent Analytic Functions
Yi-Ling Cang and
Jin-Lin Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Two new subclasses and of multivalent analytic functions are introduced. Distortion inequalities and inclusion relation for and are obtained. Some results of the partial sums of functions in these classes are also given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/890404.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/890404.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:890404
DOI: 10.1155/2013/890404
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().